Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Antidepressants

Posted by Elizabeth on July 17, 1999, at 18:38:31

In reply to Re: Antidepressants , posted by Robin on July 17, 1999, at 9:20:53

> Did Parnate cause any weight gain? What doseages to you take ?

No weight gain, though I did regain some of what I'd lost while depressed. I take 30mg/day ("one pill" = 10mg - they only come in one dosage strength).




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:7977